MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10798703
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Concomitant medical products: 250ml baxter bag loth938737 eva container.The event reportedly occurred in the nicu; therefore it is presumed the patient was a (b)(6).
 
Event or Problem Description
It was reported that the tubing severed during a transporting a nicu patient in the incubator.The staff states: the line did not come in contact with any sharp object.There was no reported harm to the patient per customer.
 
Additional Manufacturer Narrative
The customer's report that the tubing broke and leaked was confirmed.Visual inspection of the set was done for obvious issues/damage such as kinked tubing, pin holes, tears, disengagements, cracks, fractures, contaminants, incorrect orientation, and component misassembly.During visual inspection, it was observed that the micro-bore tubing was cut approximately 2 1/2 inches below the pressure sensing disc component.Inspection under magnification of the cut tubing end observed a sliced cut.No other obvious damages were observed around the cut tubing area.The cause of the leak was due to the damaged tubing.The root cause of the damage was not identified.
 
Event or Problem Description
It was reported that an rn noticed the tubing severed during the transporting of a nicu patient in the incubator.The staff stated; "the line did not come in contact with any sharp object".Per the customer, there was no reported harm to the patient.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8791405
Report Number9616066-2019-01891
Device Sequence Number16779179
Product Code FPA
UDI-Device Identifier10885403234378
UDI-Public10885403234378
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2021
Device Model Number10798703
Device Catalogue Number10798703
Device Lot Number18055427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100, INCUBATOR, TD (B)(6) 2019